Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The first case of Fermat's last theorem is true for all prime exponents up to $ 714,591,416,091,389$

Authors: Andrew Granville and Michael B. Monagan
Journal: Trans. Amer. Math. Soc. 306 (1988), 329-359
MSC: Primary 11D41
MathSciNet review: 927694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if the first case of Fermat's Last Theorem is false for prime exponent $ p$ then $ {p^2}$ divides $ {q^p} - q$ for all primes $ q \leqslant 8q$. As a corollary we state the theorem of the title.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D41

Retrieve articles in all journals with MSC: 11D41

Additional Information

PII: S 0002-9947(1988)0927694-5
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia